# SDR HNAA0700128

- Difficulty date: June 28, 2007
- Submitted: June 30, 2007
- Operation: Air carrier
- Aircraft: N912HA
- Make and model: Dhav DHC8102
- Aircraft serial: 040
- Aircraft time: 55,060 hours, 62,266 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Doubler
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AUX BOOST PUMP (FUEL) WING DOUBLER FOUND CORRODED INSIDE AND OUTSIDE FUEL TANK.  LEFT AUX BOOST PUMP (FUEL) WING DOUBLER INSIDE AND OUTSIDE OF FUEL TANK CORROSION REMOVED IAW RD8-57-3679 (MATERIAL REMAINING .415") S/B 8-57-28 PREVIOUSLY COMPLIED WITH.  HFEC AND DISBOND C/O, NO DEFECTS FOUND.
